Volterra integral equations with infinite interval of integration
Differencialʹnye uravneniâ, Tome 5 (1969) no. 10, pp. 1894-1898
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1969_5_10_a17,
author = {V. R. Vinokurov},
title = {Volterra integral equations with infinite interval of integration},
journal = {Differencialʹnye uravneni\^a},
pages = {1894--1898},
year = {1969},
volume = {5},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1969_5_10_a17/}
}
V. R. Vinokurov. Volterra integral equations with infinite interval of integration. Differencialʹnye uravneniâ, Tome 5 (1969) no. 10, pp. 1894-1898. http://geodesic.mathdoc.fr/item/DE_1969_5_10_a17/